# SDR SWIA201541089

- Difficulty date: April 7, 2015
- Submitted: April 24, 2015
- Operation: Air carrier
- Aircraft: N604SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10249
- Aircraft time: 22,840 hours, 16,460 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD FLAP, INBD HINGE BOX, WS54.55,  FWD FITTING ASSY. HAS A 2ND OVERSIZE BOLT IN THE FWD OTBD LOCATION.  C-CHECK, RO 4/21/15,  COMPLIED WITH REPAIR TO THE RT INBD FLAP, INBD HINGE BOX, WS54.55, FWD FITTING ASSY, 2ND OVERSIZE BOLT IN THE FWD OTBD LOCATION REF REO.
